Alert archive / New York / Small Craft Advisories in 2010

Small Craft Advisory 63, NWS Buffalo, NY

July 28, 2010

NWS Buffalo, NY issued this small craft advisory at Jul 28, 2010, 3:42 AM EDT. It took effect at Jul 28, 2010, 11:00 AM EDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Jul 28, 2010, 3:42 AM EDT (07:42 UTC)
In effect from
Jul 28, 2010, 11:00 AM EDT
Expired
Jul 28, 2010, 8:20 PM EDT
In force
9 hr
Issued by
NWS Buffalo, NY

The text

As transmitted, in the capitals the NWS used until 2016.

210 
WHUS71 KBUF 280742
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
342 AM EDT WED JUL 28 2010

LEZ020-040-041-281545-
/O.NEW.KBUF.SC.Y.0063.100728T1500Z-100729T0200Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
342 AM EDT WED JUL 28 2010

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO
10 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 10 PM
EDT THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
3 follow-up statements
029 
WHUS71 KBUF 281515
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1115 AM EDT WED JUL 28 2010

LEZ020-040-041-282200-
/O.CON.KBUF.SC.Y.0063.000000T0000Z-100729T0200Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
1115 AM EDT WED JUL 28 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
515 
WHUS71 KBUF 281854
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
254 PM EDT WED JUL 28 2010

LEZ020-040-041-290200-
/O.CON.KBUF.SC.Y.0063.000000T0000Z-100729T0200Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
254 PM EDT WED JUL 28 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
831 
WHUS71 KBUF 290020
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
820 PM EDT WED JUL 28 2010

LEZ020-040-041-290130-
/O.CAN.KBUF.SC.Y.0063.000000T0000Z-100729T0200Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
820 PM EDT WED JUL 28 2010

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND WAVES HAVE DROPPED BELOW SMALL CRAFT CRITERIA.

$$

RSH

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Jul 28, 3:34 AM EDT, 8 minutes earlier.

Area forecast discussion, Jul 28, 3:34 AM EDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
334 AM EDT WED JUL 28 2010

.SYNOPSIS...
HIGH PRESSURE WILL DRIFT OFF THE EAST COAST AND ALLOW A SOUTHWEST
FLOW OF VERY WARM AND SOMEWHAT MORE HUMID AIR TO MOVE INTO THE
REGION TODAY. A COLD FRONT WILL APPROACH THIS EVENING AND BRING A
PERIOD OF CLOUD COVER ALONG WITH A FEW SHOWERS AND THUNDERSTORMS.
THE COLD FRONT WILL USHER IN A COOLER AND LESS HUMID AIRMASS FOR THE
REST OF THE WEEK AS HIGH PRESSURE BUILDS INTO THE GREAT LAKES REGION.

&&

.NEAR TERM /THROUGH THURSDAY/...
07Z SURFACE ANALYSIS SHOWING SURFACE HIGH PRESSURE EXTENDING FROM
THE SOUTHEAST TO THE NEW ENGLAND COAST. THIS HIGH WILL CONTINUE TO
DRIFT OFF THE EAST COAST TODAY...AND THE GRADIENT BETWEEN THE
DEPARTING HIGH AND A SEASONABLY STRONG AREA OF LOW PRESSURE NEAR
JAMES BAY WILL BRING A NOTABLE SOUTHWEST RETURN FLOW OF WARM AND
SOMEWHAT MORE HUMID AIR. 850MB TEMPS CLIMB TO AROUND +18C THIS
AFTERNOON WHICH WILL SUPPORT LOW 90S IN THE LOWER ELEVATIONS AWAY
FROM LAKE INFLUENCES. IT WILL BE A LITTLE COOLER ACROSS THE HIGHER
TERRAIN AND ALSO NORTHEAST OF BOTH LAKES DUE TO A RATHER STRONG
SOUTHWEST FLOW. IN FACT...AREAS NORTHEAST OF LAKE ERIE FROM
KBUF-KIAG OVER TO KROC MAY SEE GUSTS IN THE 30-35 MPH RANGE TODAY.
DEWPOINTS WILL CREEP UP INTO THE MID 60S TODAY...THEN PEAK AT AROUND
70 FOR A FEW HOURS THIS EVENING JUST AHEAD OF A COLD FRONTAL PASSAGE.

EXTENSIVE CLOUD COVER FROM WEAKENING CONVECTION OVER THE CENTRAL
GREAT LAKES EARLY THIS MORNING WILL BEGIN TO MOVE INTO THE REGION
THROUGH THE DAY...WITH THICKENING HIGH CLOUD COVER THIS AFTERNOON.
MAIN FORECAST CHALLENGE REVOLVES AROUND TIMING AND AREAL COVERAGE OF
AFTERNOON/EVENING CONVECTION. THE STRONG HEATING AND MODEST LOW
LEVEL MOISTURE RETURN WILL CONTRIBUTE TO WEAK TO MODERATE
INSTABILITY BY LATE AFTERNOON...BUT WILL BE OFFSET SOMEWHAT BY THE
WARM TEMPS ALOFT AND POOR MID LEVEL LAPSE RATES. EXPECT THESE POOR
MID LEVEL LAPSE RATES TO EFFECTIVELY CAP THE WARM SECTOR TO DEEP
MOIST CONVECTION...WITH THE POSSIBLE EXCEPTION OF THE SOUTHERN EDGE
OF THE LAKE ERIE LAKE BREEZE. HERE...A LOCAL MAXIMA OF LOW LEVEL
CONVERGENCE AND INSTABILITY MAY ALLOW A FEW ISOLATED TO SCATTERED
STORMS TO DEVELOP BY MID TO LATE AFTERNOON. WILL INCLUDE CHANCE POPS
FROM THE WESTERN SOUTHERN TIER INTO THE FINGER LAKES TO COVER THIS
POTENTIAL.

THE MAIN AREA OF CONVECTION IS STILL EXPECTED TO MOVE IN EARLY THIS
EVENING WITH THE APPROACH OF THE UPSTREAM COLD FRONT. CONVECTION
WILL PROBABLY FOCUS ON THE PRE-FRONTAL TROUGH DRIVEN BY OUTFLOW FROM
ONGOING UPSTREAM CONVECTION THIS MORNING...AND COME THROUGH SEVERAL
HOURS AHEAD OF THE ACTUAL FRONTAL PASSAGE. THE STRONGEST LARGE SCALE
FORCING WILL REMAIN DISPLACED WELL NORTH OF THE AREA ACROSS QUEBEC.
NONETHELESS...MODERATE MID LEVEL FLOW AND A SEASONABLY STRONG LOW
LEVEL FRONT SHOULD PRODUCE ENOUGH CONVERGENCE TO FORCE AT LEAST A
BROKEN LINE OF CONVECTION. EXPECT THIS TO DEVELOP ACROSS SOUTHERN
ONTARIO LATE THIS AFTERNOON...THEN PUSH SOUTHEAST THROUGH THE CWA
THIS EVENING. WILL CONTINUE WITH CATEGORICAL POPS WITH THE FROPA.

GIVEN THE FAVORABLE TIME OF DAY FOR CONVECTION JUST AT THE TAIL END
OF PEAK HEATING...THERE WILL BE AT LEAST SOME SEVERE RISK. NEARLY
UNIDIRECTIONAL FLOW IN THE LOW/MID LEVELS WILL PRODUCE 30-40 KNOTS
OF DEEP LAYER SHEAR...WHICH WILL BE SUPPORTIVE OF SOMEWHAT ORGANIZED
MULTICELL CLUSTERS. THE PRIMARY RISK IS EXPECTED TO BE ISOLATED
DAMAGING WINDS WITH WET MICROBURSTS AND ANY SHORT LIVED BOWING
SEGMENTS THAT CAN EVOLVE. WARM MID LEVELS SHOULD LIMIT THE RISK OF
ANY LARGE HAIL.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH FRIDAY NIGHT/...
COOLER AND DRIER AIR WILL BE WORKING INTO THE REGION DURING THIS
TIME FRAME. HOWEVER...THE UPPER LEVEL TROUGH WILL STILL NEED TO
CROSS THE REGION. LOW LEVEL MOISTURE WILL BE LIMITED...BUT
ASSOCIATED COOLER AIR ALOFT COULD GENERATE SOME WIDELY SCATTERED
MID DAY THROUGH AFTERNOON SHOWERS. SLIGHT CHANCE PROBABILITIES
WILL BE MAINTAINED FOR NOW. COLD AIR ADVECTION WILL DROP 850 MB
TEMPERATURES INTO THE +10C TO +12C...WHICH WILL SUPPORT HIGHS IN
THE MID TO UPPER 70S...BUT COULD BE A BIT COOLER ACROSS THE
HIGHER TERRAIN AREAS.

FAIR WEATHER EXPECTED FOR THURSDAY NIGHT AND FRIDAY. 850 MB
TEMPERATURES DROPPING FURTHER INTO THE +8 TO +10C RANGE SHOULD
LIMIT HIGHS ON FRIDAY INTO THE LOWER TO MID 70S...WITH EVEN SOME
UPPER 60S FOR THE HIGHER TERRAIN AREAS.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
STILL LOOKS GENERALLY QUIET AND SEASONABLE DURING THIS PERIOD BUT
ITS NOT A LOCK. MOST MODEL GUIDANCE KEEPS UPPER TROF STRONG ENOUGH
TO SHUNT AREAS OF APPROACHING MOISTURE FROM THE WEST SOUTHWARD BELOW
OUR AREA BUT IT GETS CLOSE SAT NT/SUN AM AND AGAIN TUES. WILL KEEP
AREA DRY THROUGH MONDAY AND BRING LOW CHC POPS IN ON TUESDAY. TEMPS
WARM SOMEWHAT FROM SAT TO MON...WITH 850 MB'S RISING FROM 11C SAT TO
14C BY MON...SO WILL GRADUALLY INCREASE TEMPS FROM NEAR 80 SAT TO
L-M 80S BY MONDAY. CONFIDENCE LEVEL FOR A TOTALLY DRY WEEKEND IS
MEDIUM...HIGHEST NORTH.

&&

.AVIATION /08Z WEDNESDAY THROUGH SUNDAY/...
HIGH PRESSURE WILL DRIFT OFF THE EAST COAST TODAY WITH INCREASING
SOUTHWESTERLY FLOW DEVELOPING AHEAD OF A COLD FRONT WHICH WILL CROSS
THE REGION THIS EVENING. THE SOUTHWEST FLOW WILL BECOME QUITE STRONG
BY MID SUMMER STANDARDS...ESPECIALLY NORTHEAST OF LAKE ERIE WHERE
GUSTS IN THE 25-30 KNOT RANGE ARE EXPECTED. SOMEWHAT MORE MOIST AND
UNSTABLE AIR WILL ADVECT INTO THE REGION THIS AFTERNOON...AND MAY
AID IN TOUCHING OFF A FEW THUNDERSTORMS BY MID TO LATE AFTERNOON
ALONG THE SOUTHERN EDGE OF THE LAKE ERIE LAKE BREEZE...FROM THE
WESTERN SOUTHERN TIER INTO THE FINGER LAKES. IF THIS ACTIVITY
DEVELOPS IT MAY GET CLOSE TO KJHW...SO HAVE INCLUDED A VCTS THERE TO
COVER THE POTENTIAL.

ANOTHER AREA OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO DEVELOP
ACROSS SOUTHERN ONTARIO THIS AFTERNOON...THEN SWEEP SOUTHEAST ACROSS
THE AREA DURING THE EARLY EVENING AS THE COLD FRONT APPROACHES.
STILL SOME UNCERTAINTY WITH RESPECT TO THE AREAL COVERAGE OF
CONVECTION...SO FOR NOW WILL JUST USE VCTS AND CB QUALIFIERS FOR A
FEW HOURS DURING THE EARLY EVENING.

CONVECTION WILL PUSH SOUTHEAST OF THE AREA BY MID TO LATE EVENING
WITH A COLD FRONTAL PASSAGE SHORTLY THEREAFTER. MODEL POINT
SOUNDINGS SUGGEST THERE MAY BE A BRIEF PERIOD OF MVFR CIGS JUST
BEHIND THE FRONT TONIGHT...WITH CLEARING BY DAYBREAK ON THURSDAY.

OUTLOOK...
THURSDAY THROUGH SUNDAY...MAINLY VFR.

&&

.MARINE...
LIGHT WINDS EARLY THIS MORNING WILL QUICKLY SWING AROUND TO THE
SOUTHWEST AND INCREASE TODAY AS A MODERATE GRADIENT DEVELOPS BETWEEN
DEPARTING HIGH PRESSURE AND A SEASONABLY STRONG SURFACE LOW NEAR
JAMES BAY. THE STRONGEST WINDS ARE EXPECTED ON LAKE ERIE WHERE THE
SOUTHWEST WINDS WILL FUNNEL UP THE LAKE. ON SUCH A WARM DAY THERE IS
ALWAYS THE CHANCE THE COOLER LAKE MODIFIED AIR WILL STABILIZE THE
BOUNDARY LAYER AND KEEP WINDS/WAVES DOWN...BUT FEEL THE LAKE IS NOW
WARM ENOUGH TO GET SOME DECENT WINDS DOWN TO THE SURFACE. WILL GO
WITH SMALL CRAFT ADVISORIES FOR LAKE ERIE FROM LATE MORNING THROUGH
THIS EVENING. EXPECT WINDS/WAVES TO REMAIN JUST BELOW SMALL CRAFT
ADVISORY CRITERIA ON LAKE ONTARIO THIS AFTERNOON AND EVENING
ALTHOUGH CONDITIONS WILL STILL BE CHOPPY AT TIMES. THE CHOPPY
CONDITIONS WILL CONTINUE THROUGH THURSDAY ON LAKE ONTARIO WITH A
NORTHWEST FLOW OFF SOMEWHAT COOLER AIR...BUT AGAIN CONDITIONS ARE
EXPECTED TO REMAIN JUST BELOW SMALL CRAFT CRITERIA.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 11 AM THIS MORNING TO 10 PM EDT THIS
         EVENING FOR LEZ020-040-041.

&&

SYNOPSIS...HITCHCOCK
NEAR TERM...HITCHCOCK
SHORT TERM...TMA
LONG TERM...SFM
AVIATION...HITCHCOCK
MARINE...HITCHCOCK
Hazardous weather outlook, Jul 27, 5:37 AM EDT, 22 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
537 AM EDT TUE JUL 27 2010

NYZ001>008-010>014-019>021-085-280945-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
537 AM EDT TUE JUL 27 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-280945-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
537 AM EDT TUE JUL 27 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
ONTARIO AND SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 28, 2:27 PM EDTSpecial Weather StatementBUFNiagara, Orleans63 min
Jul 28, 4:37 PM EDTSpecial Marine WarningBUF53 min
Jul 28, 4:50 PM EDTSpecial Weather StatementBUFJefferson55 min
Jul 28, 5:04 PM EDTSevere Thunderstorm WarningBUFJefferson, Lewis56 min
Jul 28, 5:11 PM EDTSpecial Marine WarningBUF64 min
Jul 28, 5:32 PM EDTSpecial Marine WarningBUF35 min
Jul 28, 5:48 PM EDTSevere Thunderstorm WarningBUFJefferson, Lewis57 min
Jul 28, 6:03 PM EDTSevere Thunderstorm WarningBUFJefferson, Lewis47 min
Jul 28, 6:26 PM EDTSevere Thunderstorm WarningBUFErie, Genesee, Niagara, Orleans31 min
Jul 28, 6:38 PM EDTSpecial Marine WarningBUF27 min
Jul 28, 7:06 PM EDTSpecial Weather StatementBUFLewis54 min
Jul 28, 7:07 PM EDTSevere Thunderstorm WarningBUFAllegany, Cattaraugus, Erie, Livingston, Wyoming53 min
Jul 28, 7:16 PM EDTSevere Thunderstorm WarningBUFCattaraugus, Chautauqua35 min
Jul 28, 7:29 PM EDTSpecial Weather StatementBUFLewis61 min
Jul 28, 7:30 PM EDTSevere Thunderstorm WarningBUFGenesee, Livingston, Ontario, Wyoming60 min
Jul 28, 7:57 PM EDTSpecial Weather StatementBUFLewis63 min

Nearby

Small Craft Advisories in New York, 2010Every small craft advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.